We prove the validity of the ϵ - ϵ^β property in the isoperimetric problem with double density, generalising the known properties for the case of single density. As a consequence, we derive regularity for isoperimetric sets.

The ϵ - ϵ^β Property in the Isoperimetric Problem with Double Density, and the Regularity of Isoperimetric Sets / Pratelli, A.; Saracco, G.. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - 20:3(2020), pp. 539-555. [10.1515/ans-2020-2074]

The ϵ - ϵ^β Property in the Isoperimetric Problem with Double Density, and the Regularity of Isoperimetric Sets

Saracco G.
2020-01-01

Abstract

We prove the validity of the ϵ - ϵ^β property in the isoperimetric problem with double density, generalising the known properties for the case of single density. As a consequence, we derive regularity for isoperimetric sets.
2020
3
Pratelli, A.; Saracco, G.
The ϵ - ϵ^β Property in the Isoperimetric Problem with Double Density, and the Regularity of Isoperimetric Sets / Pratelli, A.; Saracco, G.. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - 20:3(2020), pp. 539-555. [10.1515/ans-2020-2074]
File in questo prodotto:
File Dimensione Formato  
2020 - The e-ebeta property in the isoperimetric problem with double density and the regularity of isoperimetric sets - Pratelli, Saracco.pdf

accesso aperto

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Creative commons
Dimensione 778.24 kB
Formato Adobe PDF
778.24 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/314319
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 16
  • ???jsp.display-item.citation.isi??? 14
social impact